# SDR 2014FA0000507

- Difficulty date: August 27, 2014
- Submitted: August 27, 2014
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Spark Plug
- Part number: RHM38E
- Condition: Defective
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TWO NEW MANUFACTURED SPARK PLUGS WERE DISCOVERED TO BE DEFECTIVE AT TIME OF MANUFACTURE.  ON BOTH SPARK PLUGS, ONE OF THE OUTER ELECTRODES IS MALFORMED AND BENT INWARDS TOUCHING THE CENTER ELECTRODE.   IT IS UNLIKELY THAT EITHER SPARK PLUG WOULD HAVE OPERATED HAD THEY BEEN INSTALLED IN AN ACFT ENGINE.  THE LOT NUMBER OF BOTH SPARK PLUGS IS 2H12.
